# SDR F3LA2008123000730

- Difficulty date: December 26, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 18,555 hours, 8,979 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0364A10S
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY PATH LIGHTING WOULD NOT TURN OFF.  MAINTENANCE REMOVED AND REPLACED CONNECTOR 7245VC IAW A319 ELECTRICAL STANDARDS PRACTICES MANUAL 20-44-29.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT AT FIN 13WL IAW A319 AMM 33-51-38-000-001 AND 33-51-38-400-001.
